# SDR UIEA2017102502022

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-300
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 8011 · Engine Starter
- Part: Tube
- Part number: BACE21BN0606J
- Condition: Damaged
- Location: Start System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON START SENSE TUBE AND ELBOW DAMAGE. NR 2 PYLON START SENSE TUBE AND ELBOW REPLACED.
